A remark on the uniformization in metric ѕpaces
Acta Universitatis Carolinae. Mathematica et Physica, Tome 40 (1999) no. 2, pp. 65-74
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1999_40_2_a7,
author = {Kom{\'\i}nek, V.},
title = {A remark on the uniformization in metric {\cyrdze}paces},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {65--74},
year = {1999},
volume = {40},
number = {2},
mrnumber = {1751542},
zbl = {0959.54025},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1999_40_2_a7/}
}
Komínek, V. A remark on the uniformization in metric ѕpaces. Acta Universitatis Carolinae. Mathematica et Physica, Tome 40 (1999) no. 2, pp. 65-74. http://geodesic.mathdoc.fr/item/AUCMP_1999_40_2_a7/